# SDR AU980905

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ICHI6
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR MICROSWITCH INTERMITTENT OPERATION.
